# SDR AALA20021429

- Difficulty date: October 5, 2002
- Submitted: December 19, 2002
- Operation: Air carrier
- Aircraft: N295AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49307
- Engine: Pwa JT8D
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Part number: 0201720003S
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT PATH LIGHTING AT SEAT 11D HAS BULB, INOPERATIVE.  REPLACED EMERGENCY EXIT PATH LIGHTING AT SEAT 11D SOCKET.  SYSTEM GROUND CHECKED NORMAL OPERATION.
